# SDR WX0A2016010373059

- Difficulty date: December 29, 2015
- Submitted: January 3, 2016
- Operation: Air carrier
- Aircraft: N310NV
- Make and model: Airbus A319-112
- Aircraft serial: 2224
- Aircraft time: 32,342 hours, 18,910 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANTS EMER FLASHLIGHT INOPERATIVE.  R & R BATTERY PACK IN FLIGHT ATTENDANTS FLASHLIGHT IAW AMM 25-65-00.  OPERATIONS CHECKED GOOD.
